# SDR 9WGA201712140001

- Difficulty date: December 13, 2017
- Submitted: December 15, 2017
- Operation: Air carrier
- Aircraft: N512JN
- Make and model: Doug MD-11F
- Aircraft serial: 48512
- Aircraft time: 97,047 hours, 13,383 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: False Activation
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, LEVEL 3 ENGINE FIRE #2 ALERT FOLLOWED BY LEVEL 1 ENG 2 FIRE FAIL. ALL ALERTS EXTINGUISHED THEN RECYCLED FOUR TIMES. RETURNED TO DEPARTURE AIRPORT.
